# SDR CA150325016

- Difficulty date: March 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF RUN, WHEN REACHING 90 KTS, ANALOG TORQUE INDICATION FOR ENGINE NR 2 DROPPED TO ZERO THEN RETURNED TO 90 PERCENT AND DROPPED TO ZERO AGAIN.  AT THIS TIME RT ENGINE WENT TO FEATHER AND LT ENGINE WAS UP TRIMMED.  PILOT REDUCED POWER AND CONTROLLED THE ACFT ON THE RUNWAY.  AFTER CONTROLLING THE ACFT THE PILOT TAXIED TO TAKE OFF POSITION AGAIN.  A SUCCESSFUL TAKEOFF WAS PERFORMED BUT THE PILOT NOTICED AN ANALOG TORQUE FLUCTUATION ON ENGINE NR 2 WHEN CROSSING 10000 FT0. FSR IS WAITING FOR FDR/MPC DOWNLOAD.
